# SDR AALA20110823DFW01

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 51,065 hours, 6,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT SIDE CLOSET LIGHT MISSING LENS.  REPLACED LENS FOR FORWARD GALLEY LEFT SIDE CLOSET LIGHT.  OPS CHECK NORMAL.
